Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Clenshaw-Curtis-Filon-type methods for highly oscillatory Bessel transforms and applications (vol 31, pg 1281, 2011)

Language

English

Publication Date

2013

Source Publication Title

Ima Journal Of Numerical Analysis

Volume

33

Issue

4

Start Page

1480

End Page

1483

Publisher

Oxford University Press

DOI

10.1093/imanum/drs052

Link to Publisher's Edition

http://dx.doi.org/10.1093/imanum/drs052

ISSN (print)

02724979

This document is currently not available here.

Share

COinS